# SDR O2G2004F00010

- Difficulty date: November 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N590DA
- Make and model: Gulstm G1159A
- Aircraft serial: 445
- Engine: Rroyce SPEY5118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310214
- Part serial: 9929149837
- Condition: Failed
- Location: Cockpit
- Part time: 8,511 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RT WINDSHIELD OUTER PANE FAILED, DURING FLIGHT.  REMOVED AND REPLACED WINDSHIELD.  (NE03200504208)
